Alert archive / Florida / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 43, NWS Mobile, AL

January 21, 2017Escambia County, Okaloosa County, Santa Rosa County, Florida; Escambia County, Alabama

NWS Mobile, AL issued this severe thunderstorm warning at Jan 21, 2017, 7:53 PM CST for Escambia County, Okaloosa County, Santa Rosa County, Florida; Escambia County, Alabama. It was in force for 52 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jan 21, 2017, 7:53 PM CST (01:53 UTC)
Expired
Jan 21, 2017, 8:45 PM CST
In force
52 min
Issued by
NWS Mobile, AL
Area
Storm-based polygon
Hail
1.5 in
Wind
60.0 mph

Counties Escambia County, AL, Escambia County, FL, Okaloosa County, FL, Santa Rosa County, FL

The radar

The Eglin Afb radar (KEVX), 89 km from the middle of the area, began a volume at 01:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jan 21, 6:51 PM CSTTornado Watch PDSSPC8 hr

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 1.9 hours before the alert went out and 243 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 00:00Z on 2017-01-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 4 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 00:00Z on 2017-01-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 76 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
4 J/kg
Mixed-layer CIN
-175 J/kg
Mixed-layer LCL
1065 m above ground
0-6 km bulk shear
67 kt
0-1 km storm-relative helicity
76 m²/s²
0-3 km storm-relative helicity
92 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

066 
WUUS54 KMOB 220153
SVRMOB
ALC053-FLC033-091-113-220245-
/O.NEW.KMOB.SV.W.0043.170122T0153Z-170122T0245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Mobile AL
753 PM CST SAT JAN 21 2017

The National Weather Service in Mobile has issued a

* Severe Thunderstorm Warning for...
  Southeastern Escambia County in south central Alabama...
  Central Escambia County in northwestern Florida...
  Santa Rosa County in northwestern Florida...
  Northern Okaloosa County in northwestern Florida...

* Until 845 PM CST

* At 753 PM CST, a severe thunderstorm was located near Point Baker,
  or near Pace, moving northeast at 55 mph.

  HAZARD...Ping pong ball size hail and 60 mph wind gusts. 

  SOURCE...Radar indicated. 

  IMPACT...People and animals outdoors will be injured. Expect hail 
           damage to roofs, siding, windows, and vehicles. Expect 
           wind damage to roofs, siding, and trees. 

* Locations impacted include...
  Crestview, Pace, Milton, Bagdad, Baker, Molino, Floridatown,
  Roeville, Pea Ridge and Point Baker.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

A tornado watch remains in effect until 300 AM CST for south central
Alabama...and northwestern Florida.

LAT...LON 3080 8645 3051 8708 3071 8733 3116 8685
      3102 8670 3100 8670 3099 8667
TIME...MOT...LOC 0153Z 231DEG 48KT 3069 8713 

HAIL...1.50IN
WIND...60MPH
 
$$
2 follow-up statements
408 
WWUS54 KMOB 220212
SVSMOB

Severe Weather Statement
National Weather Service Mobile AL
812 PM CST SAT JAN 21 2017

FLC033-220221-
/O.CAN.KMOB.SV.W.0043.000000T0000Z-170122T0245Z/
Escambia FL-
812 PM CST SAT JAN 21 2017

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL ESCAMBIA COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.

A tornado watch remains in effect until 300 AM CST for south central
Alabama...and northwestern Florida.

LAT...LON 3085 8651 3070 8681 3083 8714 3116 8685
      3102 8670 3100 8670 3099 8667
TIME...MOT...LOC 0211Z 231DEG 48KT 3085 8690 

$$

ALC053-FLC091-113-220245-
/O.CON.KMOB.SV.W.0043.000000T0000Z-170122T0245Z/
Escambia AL-Santa Rosa FL-Okaloosa FL-
812 PM CST SAT JAN 21 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM CST
FOR SOUTHEASTERN ESCAMBIA...NORTHEASTERN SANTA ROSA AND NORTHWESTERN
OKALOOSA COUNTIES...

At 811 PM CST, a severe thunderstorm was located 13 miles northeast
of Roeville, or 17 miles northeast of Milton, moving northeast at 55
mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Baker.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

A tornado watch remains in effect until 300 AM CST for south central
Alabama...and northwestern Florida.

LAT...LON 3085 8651 3070 8681 3083 8714 3116 8685
      3102 8670 3100 8670 3099 8667
TIME...MOT...LOC 0211Z 231DEG 48KT 3085 8690 

HAIL...1.00IN
WIND...60MPH
 
$$
477 
WWUS54 KMOB 220233
SVSMOB

Severe Weather Statement
National Weather Service Mobile AL
833 PM CST SAT JAN 21 2017

ALC053-FLC091-113-220245-
/O.CON.KMOB.SV.W.0043.000000T0000Z-170122T0245Z/
Escambia AL-Santa Rosa FL-Okaloosa FL-
833 PM CST SAT JAN 21 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM CST
FOR SOUTHEASTERN ESCAMBIA...NORTHEASTERN SANTA ROSA AND NORTHWESTERN
OKALOOSA COUNTIES...

At 832 PM CST, a severe thunderstorm was located 11 miles northwest
of Laurel Hill, or 18 miles west of Florala, moving northeast at 55
mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

This severe thunderstorm will remain over mainly rural areas of
southeastern Escambia...northeastern Santa Rosa and northwestern
Okaloosa Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

A tornado watch remains in effect until 300 AM CST for south central
Alabama...and northwestern Florida.

LAT...LON 3091 8678 3099 8687 3114 8683 3102 8670
      3100 8670 3095 8664
TIME...MOT...LOC 0232Z 231DEG 48KT 3103 8664 

HAIL...1.00IN
WIND...60MPH
 
$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 21, 5:49 PM CST, 2 hours 4 minutes earlier.

Area forecast discussion, Jan 21, 5:49 PM CST, 2 hours 4 minutes before
Area Forecast Discussion
National Weather Service Mobile AL
549 PM CST Sat Jan 21 2017

.DISCUSSION...Updated for latest aviation discussion below.

&&

.AVIATION...
00Z issuance...MVFR cigs will continue to fill in across the region
this evening. Scattered to numerous SHRA/TSRA will develop northward
across the area this evening, some of which will become severe with
damaging winds, large hail and possibly a few tornadoes. Will keep
TSRA mention into the local TAFs, and amend as necessary. Cold front
pushes through Sun. with winds turning SW/W and becoming gusty.

&&

.PREV DISCUSSION... /issued 423 PM CST Sat Jan 21 2017/

NEAR TERM /Now Through Sunday/...Much of our area has had time to
recover from this morning's convection, as the associated surface
boundary sank into the northern Gulf of Mexico. Visible satellite
imagery this afternoon shows the boundary again moving northward,
partially in response to a shortwave trough diving into North Texas
late this afternoon. Another round of showers and thunderstorms will
develop as the boundary moves northward (at approximately 10 MPH)
into the region this evening.

Current mesoanalysis indicates almost 1000 J/kg of MLCAPE close to
the coast. However, there is also still a fair amount of convective
inhibition. Expect the inhibition to decrease heading into the
evening hours as the left exit region of a 250mb jet moves into the
region. MLCAPE values could increase to the 1500-2000 J/kg range
with very steep lapse rates between 7.5 and 8 degrees C/km in the
700-500mb layer. These parameters, combined with impressive low-
level kinematic fields associated with the strengthening low-
level jet, will result in a severe weather risk for tonight.

Right now, it looks like the greatest risk of severe storms across
most of our area will occur between 7 pm and midnight. All types of
severe weather may be seen, with large hail, damaging winds, and
strong tornadoes possible. The severe weather risk should wane after
midnight as the best synoptic scale forcing/thermodynamic fields
move out of our area. However, showers and thunderstorms will
likely continue through much of the night.

Showers and thunderstorms are expected to end from the west starting
late tonight and continuing through Sunday morning as a cold front
moves across the region. An isolated to scattered smattering of
showers may continue through much of the day as the upper low
moves across the Southeast. /Butts/

SHORT TERM /Sunday night Through Tuesday night/...Convective
activity tapers off Sunday night as the surface low lifts northeast
up the Atlantic coast and away from the area. Lows Sunday night will
range from upper 40's to mid 50's from northwest to southeast,
respectively, as drier air at the surface begins to move into the
forecast area from the west. Even as the surface low lifts away from
the region, the large expanse of cyclonic flow around it will
continue to transport low-level moisture from the Atlantic around the
system and into the central Gulf coast region. As a result, low
clouds in the wrap around region of the cyclone are expected to
linger over the forecast area through Monday before clearing out from
west to east Monday night. Cooler afternoon highs are expected
Monday, only reaching the upper 50's inland to low 60's near the
coast. Monday night lows will be much cooler than previous nights as
skies clear and dewpoints drop, with temps expected to dip into the
upper 30's inland to mid 40's near the coast. Surface high pressure
then builds in from the west Tuesday with sunshine and pleasant
daytime temperatures in the mid 60's expected areawide. Overnight
lows Tuesday night will warm some compared to Monday night, ranging
from low 50's inland to upper 50's near the coast as moisture returns
to the area ahead of the next approaching front. /Cermak/

LONG TERM /Wednesday Through Saturday/...The surface ridge
continues off to the east Wednesday as another trough digs into the
central CONUS and the next cold front approaches the forecast area
from the west. Ahead of this next system, southerly flow will mean
an increase in humidity and temperatures rebounding back up into the
low to mid 70's areawide Wednesday afternoon. The front is then
progged to pass through the forecast area sometime Wednesday night
into early Thursday morning, bringing with it a chance for showers
across the area. A cool, dry post-frontal airmass then settles over
the region as a large upper-level area of low pressure over eastern
Canada sets up zonal flow over the central Gulf states. Temperatures
will range from the mid 50's inland to upper 50's near the coast each
afternoon and mid 30's inland to low 40's near the coast each night
from Thursday into early next weekend. /Cermak/

MARINE...Marine conditions will deteriorate tonight ahead of the
approaching cold front. Expect periods of showers and thunderstorms,
some likely severe, to continue through much of the night. A strong
southerly flow ahead of the front will veer to the west/northwest in
wake of the front. Increasing winds and building seas are expected,
and I've upgraded the Gale Watch to a Gale Warning for the Gulf of
Mexico waters Sunday night and Monday. Marine conditions should then
start improving Monday night and continue through mid-week. /Butts/

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...High Rip Current Risk through late Sunday night for ALZ265-266.

FL...High Rip Current Risk through late Sunday night for FLZ202-204-
     206.

MS...None.
GM...Small Craft Advisory from noon to 6 PM CST Sunday for GMZ633>635.

     Gale Watch from Sunday evening through late Sunday night for
     GMZ631-632.

     Small Craft Advisory until 6 PM CST Sunday for GMZ631-632-650-
     655.

     Gale Warning from 6 PM Sunday to 6 AM CST Monday for GMZ650-655-
     670-675.

     Gale Watch Monday morning for GMZ670-675.

     Small Craft Advisory until 6 PM CST Sunday for GMZ670-675.

&&

This product is also available on the web at:
http://weather.gov/mob
Hazardous weather outlook, Jan 21, 5:28 AM CST, 14 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOBILE AL
528 AM CST SAT JAN 21 2017

ALZ051>060-261>266-FLZ201>206-MSZ067-075-076-078-079-221130-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-MOBILE INLAND-BALDWIN INLAND-MOBILE CENTRAL-
BALDWIN CENTRAL-MOBILE COASTAL-BALDWIN COASTAL-ESCAMBIA INLAND-
ESCAMBIA COASTAL-SANTA ROSA INLAND-SANTA ROSA COASTAL-
OKALOOSA INLAND-OKALOOSA COASTAL-WAYNE-PERRY-GREENE-STONE-GEORGE-
528 AM CST SAT JAN 21 2017

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST
MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT

SEVERE WEATHER ONGOING THIS MORNING ACROSS INTERIOR SOUTHEAST
MISSISSIPPI AND WILL BE MOVING EAST INTO SOUTHWEST ALABAMA...MAINLY
WEST OF I-65 THROUGH AROUND 9 AM...THEN EAST ACROSS SOUTH CENTRAL
ALABAMA TO THE EAST OF I-65 AND OVER THE WESTERN FLORIDA PANHANDLE
BETWEEN 9 AM AND NOON. THERE IS AN ENHANCED RISK OF SEVERE STORMS
TODAY, WITH POTENTIALLY STRONG TORNADOES POSSIBLE WEST OF A GROVE
HILL...BAY MINETTE...GULF SHORES LINE THROUGH AROUND 9 AM. TORNADO
THREAT WILL REMAIN...BUT LESSEN SLIGHTLY FURTHER TO THE EAST.
DAMAGING WINDS UP TO 70 MPH AND LARGE HAIL WILL ALSO BE A POSSIBILITY
WITH ANY OF THE STRONG STORMS ACROSS THE REGION.

THERE WILL LIKELY BE A BRIEF LULL IN CONVECTIVE ACTIVITY LATE THIS
AFTERNOON INTO EARLY EVENING. AS THE UPPER LOW EJECTS NORTHEAST AWAY
FROM THE REGION LATE TODAY INTO THE EVENING, SHORTWAVE ENERGY ALOFT
JUST IN ADVANCE OF THE FINAL APPROACHING FRONT WILL POSSIBLY RE-
INITIATE STORMS EAST OF I-65 IN ALABAMA AND OVER THE WESTERN FLORIDA
PANHANDLE THIS EVENING AND OVERNIGHT TONIGHT. THERE IS LOWER
CONFIDENCE IN THIS DEVELOPMENT BUT IF IT DOES DEVELOP CONDITIONS
WILL STILL SUPPORT ANOTHER ROUND OF SEVERE WEATHER WITH DAMAGING
WINDS...LARGE HAIL...AND A FEW TORNADOES ALL A POSSIBILITY.

THERE IS A HIGH RISK OF RIP CURRENTS ALONG THE ALABAMA AND WESTERN
FLORIDA PANHANDLE BEACHES TODAY AND TONIGHT.

PLEASE SEE MORE ON THE SEVERE WEATHER IMPACTS AND TIMING...AND ALSO FLOODING
IMPACTS ON OUR WEBSITE AT WWW.WEATHER.GOV/MOB.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THUNDERSTORMS...SOME SEVERE...WILL CONTINUE MAINLY EAST OF INTERSTATE
65 THROUGH EARLY SUNDAY MORNING WHERE THE POTENTIAL FOR LARGE
DAMAGING HAIL AND STRAIGHT LINE WINDS 70 MPH OR HIGHER WILL PERSIST
EARLY. STORMS ENDING LATER IN THE DAY ON SUNDAY.

A WIND ADVISORY MAY BE NEEDED FROM LATE SUNDAY AND INTO MONDAY...
ESPECIALLY NEAR THE COAST...FOR SUSTAINED 25 MPH WINDS WITH FREQUENT
GUSTS AT OR ABOVE 30 MPH.

A HIGH RISK OF RIP CURRENTS ALONG THE BEACHES OF ALABAMA AND THE
NORTHWEST FLORIDA PANHANDLE WILL CONTINUE THROUGH SUNDAY...IMPROVING
THROUGH THE EARLY PART OF THE WEEK AS WINDS SUBSIDE.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF EMERGENCY MANAGEMENT AND STORM SPOTTER GROUPS MAY BE
NEEDED IN SUPPORT OF SEVERE WEATHER OPERATIONS EARLY SUNDAY.

GMZ630>635-650-655-670-675-221130-
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
528 AM CST SAT JAN 21 2017

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL
WATERS OF ALABAMA AND NORTHWEST FLORIDA.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS...SOME SEVERE...WILL SPREAD EAST ACROSS THE COASTAL
WATERS THIS MORNING...AND THEN POSSIBLY REDEVELOP ACROSS THE MARINE
AREA TONIGHT. SOME STORMS COULD LOCALLY CONTAIN LARGE DAMAGING HAIL
AND STRAIGHT LINE WINDS 70 MPH OR HIGHER...PRODUCING LOCALLY HIGHER
SEAS. ISOLATED TORNADOES OVER WATER ARE ALSO POSSIBLE. PLEASE SEE
MORE ON THE IMPACTS AND TIMING AT WWW.WEATHER.GOV/MOB.

ONSHORE WINDS WILL GRADUALLY INCREASE OVER THE MARINE AREA TODAY AND
TONIGHT. SMALL CRAFT ADVISORIES WILL BE IN EFFECT TODAY AND TONIGHT
AS WINDS AND SEAS WILL CREATE HAZARDOUS CONDITIONS FOR SMALL CRAFT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

SHOWERS AND STORMS WILL END FROM WEST TO EAST EARLY SUNDAY.  SMALL
CRAFT ADVISORIES WILL CONTINUE THROUGH SUNDAY...WITH GALE CONDITIONS
POSSIBLE SUNDAY NIGHT INTO EARLY MONDAY WITH A GALE WATCH IN EFFECT.

In the hours before

Local storm report, Jan 21, 3:08 PM CST, 4 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
308 PM CST SAT JAN 21 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0818 AM     TSTM WND DMG     4 NW I65 AND CR 29      31.54N 86.98W
01/21/2017                   CONECUH            AL   BROADCAST MEDIA

            SHEET METAL SHED BLOWN DOWN, TREES UPROOTED, AND FENCE
            BLOWN DOWN IN LYEFFION, AL ON HWY 83.

&&

DJOHNSON
Special weather statement, Jan 21, 6:18 PM CST, 1 hour 35 minutes before
Special Weather Statement
National Weather Service Mobile AL
618 PM CST SAT JAN 21 2017

ALZ052-261>265-MSZ076-078-079-220115-
Baldwin Central AL-Mobile Inland AL-Mobile Central AL-
Mobile Coastal AL-Washington AL-Baldwin Inland AL-Stone MS-Greene MS-
George MS-
618 PM CST SAT JAN 21 2017

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT THE FOLLOWING
COUNTIES...WEST CENTRAL BALDWIN...MOBILE...SOUTHWESTERN WASHINGTON...
GEORGE...SOUTHEASTERN GREENE AND EAST CENTRAL STONE COUNTIES UNTIL
715 PM CST...

At 618 PM CST, the strong thunderstorms were located along a line
extending from 13 miles east of Perkinston to near Moss Point,and
moving northeast at 50 mph.

Wind gusts up to 50 mph will be possible with these storms.

Locations impacted include...
Midtown Mobile, Downtown Mobile, Prichard, Tillmans Corner, Saraland,
Bay Minette, Theodore, Chickasaw, Satsuma, Spanish Fort, Grand Bay,
Citronelle, Lucedale, Creola, Leakesville, Chunchula, Gulfcrest, Deer
Park, Axis and Tibbie.

A tornado watch remains in effect until 900 PM CST for southeastern
Mississippi.

LAT...LON 3035 8839 3038 8841 3038 8840 3074 8841
      3073 8888 3068 8888 3068 8893 3076 8901
      3091 8887 3091 8883 3094 8884 3146 8833
      3082 8771 3032 8840
TIME...MOT...LOC 0018Z 224DEG 42KT 3076 8891 3034 8851
Local storm report, Jan 21, 7:23 PM CST, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
723 PM CST SAT JAN 21 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0655 PM     HAIL             6 NW TILLMANS CORNER    30.64N 88.24W
01/21/2017  M2.00 INCH       MOBILE             AL   NWS EMPLOYEE

            OFF DUTY NWS EMPLOYEE REPORTS 2 INCH HAIL OFF DAWES RD

&&

RROGERS
Local storm report, Jan 21, 7:25 PM CST, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
725 PM CST SAT JAN 21 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0709 PM     HAIL             1 S FOLEY               30.39N 87.68W
01/21/2017  E0.75 INCH       BALDWIN            AL   PUBLIC

            DIME TO PENNY SIZE HAIL REPORTED SOUTH OF FOLEY

&&

RROGERS
Local storm report, Jan 21, 7:35 PM CST, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
735 PM CST SAT JAN 21 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0718 PM     HAIL             ELBERTA                 30.41N 87.60W
01/21/2017  E1.00 INCH       BALDWIN            AL   NWS EMPLOYEE

            OFF DUTY NWS EMPLOYEE REPORTS ONE INCH HAIL IN ELBERTA

&&

RROGERS

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 21, 6:59 PM CSTSevere Thunderstorm WarningMOBEscambia46 min
Jan 21, 7:15 PM CSTSevere Thunderstorm WarningMOBEscambia, Santa Rosa45 min
Jan 21, 7:30 PM CSTTornado WarningMOBEscambia, Santa Rosa45 min
Jan 21, 7:46 PM CSTSevere Thunderstorm WarningMOBEscambia44 min
Jan 21, 7:51 PM CSTSevere Thunderstorm WarningMOBEscambia, Okaloosa, Santa Rosa54 min
Jan 21, 8:11 PM CSTTornado WarningMOBEscambia, Santa Rosa49 min
Jan 21, 8:15 PM CSTTornado WarningMOBEscambia, Santa Rosa30 min
Jan 21, 8:28 PM CSTSevere Thunderstorm WarningMOBOkaloosa62 min
Jan 21, 8:51 PM CSTAreal Flood AdvisoryMOBEscambia, Santa Rosa6 hr
Jan 21, 9:37 PM CSTSevere Thunderstorm WarningMOBOkaloosa, Santa Rosa11 min
Jan 22, 5:23 AM CSTWind AdvisoryMOBEscambia, Okaloosa, Santa Rosa30 hr
Jan 22, 8:21 AM CSTSevere Thunderstorm WarningMOBOkaloosa39 min
Jan 22, 9:10 AM CSTSevere Thunderstorm WarningMOBEscambia, Santa Rosa50 min
Jan 22, 9:10 AM CSTTornado WarningMOBOkaloosa50 min
Jan 22, 9:31 AM CSTSevere Thunderstorm WarningMOBEscambia44 min
Jan 22, 9:37 AM CSTSpecial Weather StatementMOBSanta Rosa38 min
Jan 22, 10:00 AM CSTSevere Thunderstorm WarningMOBOkaloosa, Santa Rosa30 min
Jan 22, 10:04 AM CSTTornado WarningMOBOkaloosa, Santa Rosa41 min
Jan 22, 10:12 AM CSTSevere Thunderstorm WarningMOBOkaloosa, Santa Rosa48 min
Jan 22, 10:15 AM CSTSevere Thunderstorm WarningMOBEscambia, Santa Rosa45 min
Jan 22, 10:29 AM CSTSevere Thunderstorm WarningMOBOkaloosa46 min
Jan 22, 11:02 AM CSTSevere Thunderstorm WarningMOBOkaloosa, Santa Rosa58 min
Jan 22, 11:58 AM CSTSpecial Weather StatementMOBOkaloosa62 min
Jan 22, 4:15 PM CSTRiver Flood WarningMOBEscambia3 days
Jan 22, 4:16 PM CSTRiver Flood WarningMOBOkaloosa3 days
Jan 21, 6:18 PM CSTSpecial Weather StatementMOBMobile57 min
Jan 21, 6:18 PM CSTSevere Thunderstorm WarningMOBMobile42 min
Jan 21, 6:31 PM CSTSpecial Marine WarningMOB89 min
Jan 21, 6:49 PM CSTTornado WarningMOBMobile41 min
Jan 21, 7:03 PM CSTSevere Thunderstorm WarningMOBMobile, Washington20 min
Jan 21, 7:07 PM CSTSevere Thunderstorm WarningMOBBaldwin, Mobile38 min
Jan 21, 7:11 PM CSTSevere Thunderstorm WarningMOBMobile34 min
Jan 21, 7:25 PM CSTSevere Thunderstorm WarningMOBBaldwin, Conecuh, Escambia, Monroe50 min
Jan 21, 7:40 PM CSTSevere Thunderstorm WarningMOBMobile28 min
Jan 21, 8:28 PM CSTSevere Thunderstorm WarningMOBWashington47 min
Jan 21, 9:06 PM CSTSevere Thunderstorm WarningMOBChoctaw, Clarke, Washington39 min
Jan 21, 9:11 PM CSTTornado WarningMOBCovington34 min
Jan 21, 9:14 PM CSTSevere Thunderstorm WarningMOBConecuh, Escambia46 min
Jan 21, 9:31 PM CSTSevere Thunderstorm WarningMOBButler, Conecuh, Covington, Crenshaw44 min
Jan 21, 9:33 PM CSTSpecial Marine WarningMOB57 min
Jan 21, 9:56 PM CSTSevere Thunderstorm WarningMOBClarke, Monroe, Wilcox49 min
Jan 21, 10:15 PM CSTSevere Thunderstorm WarningMOBChoctaw, Washington45 min
Jan 21, 10:16 PM CSTSpecial Weather StatementMOBButler, Choctaw, Clarke, Conecuh, Covington, Crenshaw and 4 more59 min
Jan 21, 10:19 PM CSTSevere Thunderstorm WarningMOBButler, Monroe, Wilcox41 min
Jan 21, 10:20 PM CSTSpecial Marine WarningMOB85 min
Jan 21, 10:25 PM CSTFlash Flood WarningMOBCovington6 hr
Jan 21, 11:10 PM CSTSevere Thunderstorm WarningMOBChoctaw25 min
Jan 21, 11:15 PM CSTSpecial Weather StatementMOBButler, Clarke, Conecuh, Covington, Crenshaw, Monroe and 2 more75 min
Jan 21, 11:24 PM CSTSevere Thunderstorm WarningMOBClarke, Wilcox16 min
Jan 21, 11:25 PM CSTSpecial Weather StatementMOBChoctaw50 min
Jan 22, 12:35 AM CSTSpecial Marine WarningMOB115 min
Jan 22, 6:53 AM CSTSpecial Marine WarningMOB82 min
Jan 22, 7:56 AM CSTSpecial Marine WarningMOB49 min
Jan 22, 8:13 AM CSTSpecial Marine WarningMOB2 hr
Jan 22, 8:32 AM CSTSevere Thunderstorm WarningMOBBaldwin43 min
Jan 22, 8:35 AM CSTSpecial Marine WarningMOB55 min
Jan 22, 8:44 AM CSTSpecial Marine WarningMOB61 min
Jan 22, 9:20 AM CSTSevere Thunderstorm WarningMOBMobile40 min
Jan 22, 9:33 AM CSTSpecial Marine WarningMOB42 min
Jan 22, 9:54 AM CSTSpecial Weather StatementMOBWashington51 min
Jan 22, 10:02 AM CSTSpecial Marine WarningMOB58 min
Jan 22, 10:11 AM CSTSpecial Marine WarningMOB49 min
Jan 22, 10:27 AM CSTSevere Thunderstorm WarningMOBMobile, Washington33 min
Jan 22, 10:34 AM CSTSpecial Weather StatementMOBMonroe41 min
Jan 22, 10:52 AM CSTSevere Thunderstorm WarningMOBClarke, Washington23 min
Jan 22, 10:54 AM CSTSevere Thunderstorm WarningMOBClarke, Conecuh, Monroe36 min
Jan 22, 10:58 AM CSTSpecial Marine WarningMOB47 min
Jan 22, 11:03 AM CSTSpecial Weather StatementMOBBaldwin, Escambia42 min
Jan 22, 11:07 AM CSTTornado WarningMOBCovington38 min
Jan 22, 11:13 AM CSTSevere Thunderstorm WarningMOBClarke, Monroe, Washington, Wilcox36 min
Jan 22, 11:24 AM CSTSevere Thunderstorm WarningMOBButler, Conecuh, Covington, Crenshaw, Monroe, Wilcox51 min
Jan 22, 11:39 AM CSTSpecial Marine WarningMOB66 min
Jan 22, 12:08 PM CSTSpecial Weather StatementMOBButler, Crenshaw52 min
Jan 22, 12:26 PM CSTSevere Thunderstorm WarningMOBButler, Crenshaw34 min

Nearby

Severe Thunderstorm Warnings in Florida, 2017Severe Thunderstorm Warnings in Alabama, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.